| Catalog Number |
SSM-755 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "ruptured".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ruptured.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4., a.5., a.6., b.3., b.5., b.6., h.6.
Event or Problem Description
Healthcare professional reported "ruptured".This record is for the right side.Device was explanted and discarded.